MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5532-G-411
Medical Device Problem Codes Device-Device Incompatibility (2919); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured, and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported by sale rep that during knee surgery.Surgeon try to push tibia insert into tibia tray ,but tibia insert couldn't locked with tibia tray so that surgeon decided to change to the new one.The operation was completed successfully, and no surgical delayed.
 
Event or Problem Description
It was reported by sale rep that during knee surgery ,surgeon try to push tibia insert into tibia tray but tibia insert couldn't locked with tibia tray so that surgeon decided to change to the new one.The operation was completed successfully and no surgical delayed.
 
Additional Manufacturer Narrative
Reported event an event regarding seating/locking issues involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection of the returned device noted the following: device had notable damage consistent with attempted implantation.No other remarkable observations were noted.Material analysis of the returned device noted, damage observed on the insert consistent with attempted implantation.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there has been no other similar events for the lot referenced.Conclusions: material analysis of the returned device noted the following: damage observed on the insert consistent with attempted implantation.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10586993
Report Number0002249697-2020-01994
Device Sequence Number14197422
Product Code MBH
UDI-Device Identifier07613327050714
UDI-Public07613327050714
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number5532-G-411
Device Catalogue Number5532-G-411
Device Lot Number80081817D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2020
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer10/31/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;